# SDR USAA2010111592605

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 27,758 hours, 17,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2049 - BOS-DCA - EMERGENCY LIGHTS - FORWARD RIGHT DOOR EMERGENCY EXIT LENS MISSING.  INSTALLED NEW LENS AT FORWARD RIGHT DOOR.
